I have sleep apnea, insomnia, Diabetes Type II, hypertension, chronic headaches/migraines, hypothroidism, dysthymia, genralized anxiety disorder, elevated cholesterol (all controlled with medication). I take Rozerem for the insomnia. Works a bit. I use a C-PAP machine for the sleep apnea, but it doesn't seem to help my migraines and chronic headaches as I was hoping it would do. I am at the end of my rope, as it seems nothing and noone can help me. I have a headache specialist and a sleep specialist. My headache specialist just put me on Depokote and another antiinflammatory. I had been using Naproxym Sodium, as well as Maxalt up to twice a week. She doesn't want me on Maxalt anymore or Oxycodone (which usually helps a bit). Any suggestions? Also, what is CBT? Thank you, very much.
I forgot to mention I take clonozapam for the anxiety. How dangerous is Depokote? I know it can cause liver damage/death, and being a Daibetic, I'm afraid of the ramifications of this. I have a call in to my neurologist (headache specialist) to discuss this further. I've been seeing the headache specialist and her associates for almost four years now, and I feel I'm getting worse, not better. I am in menopause. Perhaps that's why I'm worse. I also use vagifem for the menopausal symptoms (vaginal atrophy, pain). Thank you.
I'M SORRY TO HEAR THIS I WAS JUST PASSING BY READING THIS AND WHAT I CAN SAY AND IT'S SO REAL, IF NO MEDECINES WORK FOR YOU. TRY JESUS CHRIST HE LIVES AND HE'S WAITING FOR THE MOMENT FOR U TO ASK HIM WITH ALL UR HEART TO HEAL YOU. OFCOURSE THERE'S PEOPLE THAT DON'T BE/URGE BUT, THE IMPORTANT HERE THAT I'M SAYING THIS CAUSE IV HAD PERSONAL EXPERIENCES. WITH GOD BEFORE.
I have had personal experiences with God also, but God works when God is ready. I do not believe in telling people not to seek out medical intervention because it states right in the bible that if you are sick, seek a physician. God gave us the knowledge to do the things that we do and what we need to pray for here is that God gives the doctors she is seeing Wisdom. If he decided to heal her, then GREAT! I am a Christian also.
Now, as your your problems, did you know that oxygen can cause headaches to be worse? Maybe you need to turn your oxygen down a little bit.
CBT is cognitive behavior therapy, something that would probably help your sleep problems, I am about to go through it myself. As far as the other things go, I would say to just keep doing what your doctors say, but keep in mind that sleep medications lose their effect after awhile and that is probably why the Rozeram isn't working very well anymore. You have to change sleep meds often. But, the absolute best thing to do is to get the CBT and learn how to deal with the insomnia without drugs.
Thank you for your concern. With a C-PAP machine, you're receiving pressurized air, not oxygen. Thanks, though, for your suggestions. I really am touched that people are concerned, care, and want to help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.